# SDR AALA202509220793

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 77,760 hours, 36,554 cycles
- System (JASC): 4990 · APU Oil System
- Part: Vent Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  REPLACED APU GEARBOX VENT TUBE IAW AMM 49-26-55.  R & R APU AIR-OIL SEPARATOR ASSY. IAW AMM 49-26-54.
